Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2018, Article ID 5178454, 7 pages
https://doi.org/10.1155/2018/5178454
Research Article

An Extension Theorem for a Sequence of Krein Space Contractions

Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod, 123 Muscat, Oman

Correspondence should be addressed to Gerald Wanjala; moc.oohay@galajnaw

Received 8 December 2017; Revised 23 January 2018; Accepted 30 January 2018; Published 1 March 2018

Academic Editor: Gelu Popescu

Copyright © 2018 Gerald Wanjala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Arsene, T. Constantinescu, and A. Gheondea, “Lifting of operators and prescribed numbers of negative squares,” Michigan Mathematical Journal, vol. 34, no. 2, pp. 201–216, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. A. Dritschel and J. Rovnyak, “Extension theorems for contraction operators on Krein spaces,” Operator Theory: Advances and Applications, vol. 47, pp. 221–305, 1990. View at Google Scholar · View at MathSciNet
  3. M. A. Dritschel, “A lifting theorem for bicontractions on Kreǐn spaces,” Journal of Functional Analysis, vol. 89, no. 1, pp. 61–89, 1990. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Gheondea, “Canonical forms of unbouded unitary operators in Krein operators,” Publications of the Research Institute for Mathematical Sciences, vol. 24, no. 2, pp. 205–224, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Gheondea, “On the structure of linear contractions with respect to fundamental decompositions,” Operator Theory: Advances and Applications, vol. 48, pp. 275–295, 1990. View at Google Scholar
  6. C. Foias, A. E. Frazho, I. Gohberg, and M. . Kaashoek, “Metric constrained interpolation, commutant lifting and systems,” Operator Theory: Advances and Applications, vol. 100, 1998. View at Google Scholar
  7. C. Foias, A. E. Frazho, I. Gohberg, and M. . Kaashoek, “Parameterization of all solutions of the three chains completion problem,” Integral Equations and Operator Theory, vol. 29, no. 4, pp. 455–490, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. Foias, A. E. Frazho, I. Gohberg, and M. . Kaashoek, “A time-variant version of the commutant lifting theorem and nonstationary interpolation problems,” Integral Equations and Operator Theory, vol. 28, no. 2, pp. 158–190, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Ando, Linear Operators on Krein Spaces, Hokkaido University, Research Institute of Applied Electricity, Division of Applied Mathematics, Sapporo, Japan, 1979.
  10. T. J. Azizov and I. S. Iohvidov, “Linear operators in spaces with an indefinite metric,” Itogi Nauki i Techniki, pp. 113–205, 272, 1979. View at Google Scholar
  11. J. Bognar, Indefinite Inner Product Spaces, Springer-Verlag, New York, NY, USA, 1974.
  12. I. S. Iohvidov, M. G. Krein, and H. Langer, Introduction to The Spectral Theory of Operators in Spaces with An Indefinite Metric, vol. 9 of Mathematical Research, Akademie-Verlag, Berlin, Germany, 1982.
  13. G. Arsene and A. Gheondea, “Completing matrix contractions,” The Journal of Operator Theory, vol. 7, no. 1, pp. 179–189, 1982. View at Google Scholar · View at MathSciNet
  14. T. Constantinescu and A. Gheondea, “Minimal signature in lifting of operators I,” The Journal of Operator Theory, vol. 22, pp. 345–367, 1989. View at Google Scholar